# SDR 2A6R2025100673901

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 8,304 hours, 29,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A21431120
- Condition: Chafed
- Location: Zone 100
- Part time: 8,304 hours, 29,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE AFT MAIN LANDING GEAR FITTING AREA WAS FOUND IN 2 LOCATIONS. CHAFE DAMAGE WAS FOUND ON A PREVIOUSLY INSTALLED “AFT LANDING GEAR CROSS BEAM REPAIR BLOCK” (P/N RDAS AHI 130 53 005 24.01) IN THE FORM OF CHAFING. DAMAGE WAS ALSO FOUND ON THE AFT LANDING GEAR CROSS BEAM (P/N 350A214311.20) IN THE FORM OF CHAFING. A NEW REPAIR BLOCK (P/N: RDAS-EC130-53-2025-2585.01) WAS FABRICATED, USING 17-4 PH, H1025 1.5” PLATE, AND INSTALLED. ALL DAMAGE TO THE AFT LANDING GEAR CROSS BEAM WAS BURNISHED TO A SMOOTH CONTOUR. A DETAILED DESCRIPTION OF THE DAMAGE AND THE APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC130-53-2025-2585 A, ISSUE A DATED 22 AUG 2025.
